Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 584 to 603 of 1572

584
Factorization of 17^n-1 for n<=78

Hahn, Sang-Geunresearcher; Yoon-Yong Oh, MATHEMATICA JAPONICA, v.38, no.2, pp.225 - 233, 1993-03

585
Factors affecting decreasing radiation dose for mammography in North Carolina after 2002: An analysis of food and drug administration annual surveys

Kuzmiak, Cherie M.; Pisano, Etta D.; Chung, Yeonseungresearcher; Britt, Gerald G.; Burns, Barry; Cole, Elodia, ACADEMIC RADIOLOGY, v.14, no.6, pp.685 - 691, 2007-06

586
Factors Associated with Parent Concern for Child Weight and Parenting Behaviors

Peyer, Karissa L.; Welk, Gregory; Bailey-Davis, Lisa; Yang, Shu; Kim, Jae-Kwangresearcher, CHILDHOOD OBESITY, v.11, no.3, pp.269 - 274, 2015-06

587
Fair and Minimal Power Allocation in a Two-Hop Relay Network for QoS Support

Lee, Chan-Yong; Hwang, Gang-Ukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.10, no.11, pp.3864 - 3873, 2011-11

588
Fairing the gamma: an engineering approach to sensitivity estimation

Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, IIE TRANSACTIONS, v.46, no.4, pp.374 - 396, 2014-04

589
Fast accurate multi-key weight measurement

Gutschmidt, Stefanie; McGuinness, Mark; Munn, William; Hannam, James; Greenbank, Emma; Jeon, Soomin; Lee, Chang-Ockresearcher; et al, ANZIAM JOURNAL, v.58, pp.M328 - M364, 2018-05

590
Fast elliptic curve point counting using Gaussian normal basis

Kim, HY; Park, JY; Cheon, JH; Park, JH; Kim, JH; Hahn, Sang-Geunresearcher, ALGORITHMIC NUMBER THEORY BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.2369, pp.292 - 307, 2002

591
Fast Simulation of Multifactor Portfolio Credit Risk

Glasserman, P; Kang, Wanmoresearcher; Shahabuddin, P, OPERATIONS RESEARCH, v.56, no.5, pp.1200 - 1217, 2008

592
Faster algorithms for vertex partitioning problems parameterized by clique-width

Oum, Sang-ilresearcher; Saether, Sigve Hortemo; Vatshelle, Martin, THEORETICAL COMPUTER SCIENCE, v.535, pp.16 - 24, 2014-05

593
FEEDBACK LIMITED OPPORTUNISTIC SCHEDULING AND ADMISSION CONTROL FOR ERGODIC RATE GUARANTEES OVER NAKAGAMI-m FADING CHANNELS

Kim, Y; Hwang, Gang Ukresearcher; Park, HS; Hwang, GU, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.5, no.3, pp.553 - 567, 2009-08

594
Ferromagnetic to Paramagnetic Transition in Spherical Spin Glass

Baik, Jinho; Lee, Ji Oonresearcher; Wu, Hao, JOURNAL OF STATISTICAL PHYSICS, v.173, no.5, pp.1484 - 1522, 2018-12

595
Finding branch-decompositions and rank-decompositions

Hlineny, P; Oum, Sang-ilresearcher, SIAM JOURNAL ON COMPUTING, v.38, no.3, pp.1012 - 1032, 2008

596
Finding minimum clique capacity

Chudnovsky, Maria; Oum, Sang-ilresearcher; Seymour, Paul, COMBINATORICA, v.32, no.3, pp.283 - 287, 2012-04

597
Fine Segmentation Using Geometric Attraction-Driven flow and edge-regions

Jooyoung Hahn; Chang-Ock Leeresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.2, pp.41 - 47, 2007-06

598
Finite difference preconditioning cubic spline collocation method of elliptic equations

Kim, Hong Ohresearcher; Kim, SD; Lee, YN, NUMERISCHE MATHEMATIK, v.77, no.1, pp.83 - 103, 1997-07

599
Finite element methods for the Stokes problem in R-3

Hong, S; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.13, no.6, pp.127 - 132, 2000-08

600
Finite sample properties of multiple imputation estimators

Kim, Jae Kwangresearcher, ANNALS OF STATISTICS, v.32, no.2, pp.766 - 783, 2004-04

601
First-order system least squares for linear elasticity: Numerical results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1706 - 1727, 2000-05

602
First-order system least squares for the Oseen equations

Kim, SD; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF; Rohrle, O, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.7, pp.523 - 542, 2006-09

603
First-order system least squares for the Stokes and linear elasticity equations: Further results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1728 - 1739, 2000-05

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0